Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2018 | Journal Article | IST-REx-ID: 1064 | OA
On the circle covering theorem by A.W. Goodman and R.E. Goodman
A. Akopyan, A. Balitskiy, M. Grigorev, Discrete & Computational Geometry 59 (2018) 1001–1009.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Incircular nets and confocal conics
A. Akopyan, A. Bobenko, Transactions of the American Mathematical Society 370 (2018) 2825–2854.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 312 | OA
On the optimality of the FCC lattice for soft sphere packing
H. Edelsbrunner, M. Iglesias Ham, SIAM J Discrete Math 32 (2018) 750–782.
View | DOI | Download Submitted Version (ext.)
 
2018 | Conference Paper | IST-REx-ID: 187 | OA
The multi-cover persistence of Euclidean balls
H. Edelsbrunner, G.F. Osang, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
A new topology on the universal path space
Z. Virk, A. Zastrow, Topology and Its Applications 231 (2017) 186–196.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , IST Austria, 2017.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
View | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
The topology of the cosmic web in terms of persistent Betti numbers
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download Preprint (ext.)
 

Search

Filter Publications